Pick-Up Date (MM/DD/YYYY)
    Pick Up Date
    Time

    Find a store

    Close
    ×
    Change Store Notice
    Changing your store will remove Rx items from your cart.
    Your Store: Select a store

    Genexa Kids' Pain & Fever Liquid, Blueberries - 4 fl oz

    SKU
    0385449
    $9.99
    FSA/HSA eligible
    Max Qty 10
    -
    +

    Not available for shipping

    Out of Stock Online

    Free pickup at store

    In Stock Edit Store

    Not available for pickup at store

    Out of Stock Edit Store

    Warning Show Details

    Roll over or click image to zoom in
    Recommendations
    From the Manufacturer
    PRODUCT DETAILS

    Item No. 0385449


    Genexa Kids' Pain & Fever is real medicine, made clean - providing temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat. This oral suspension medicine has the same active ingredient you need (acetaminophen), but without the artificial ones you don't (dyes, common allergens, parabens). We only use ingredients people deserve to make the first gluten-free, non-GMO, certified vegan medicines to help your little ones feel better. Genexa is the first clean medicine company. Founded by two dads who believe in putting People Over Everything, Genexa makes medicine with the same active ingredients people need, but without the artificial ones they don't. It's real medicine, made clean.

    • Helps temporarily relieve pain and fever symptoms so your little ones (ages 2+) can get back to playing.
    • Our medicine is junk-free, with no artificial sweeteners or preservatives, no dyes, no parabens, and no common allergens.
    • Certified gluten-free, vegan, and non-GMO.
    • Flavored with real organic blueberries.
    • Gentle on little tummies.
    • This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.
    MORE INFORMATION
    More Information
    Product Name Genexa Kids' Pain & Fever Liquid, Blueberries - 4 fl oz
    Package Count 1
    Container Type box
    Form Liquid
    Country of Manufacture United States
    Best For Fever
    Ingredient Preference Dye Free, Gluten Free, Organic, Paraben Free, Vegan, Non-GMO
    Allergy Option Allergen Free
    Prop 65 No
    HOW TO USE

    Shake Well Before Using. Find Right Dose On Chart Below. For Accurate Dosing, Use Measuring Cup Provided. Do Not Use With Any Other Dosing Device. Give Dose Every 4 Hours While Symptoms Last. If Possible, Use Weight To Dose; Otherwise, Use Age. Do Not Give More Than 5 Times In 24 Hours. Weight Age Dose:Under 24 Lbs. Under 2 Years Ask A Doctor 24-35 Lbs. 2-3 Years 5 Ml 36-47 Lbs. 4-5 Years 7.5 Ml 48-59 Lbs. 6-8 Years 10 Ml 60-71 Lbs. 9-10 Years 12.5 Ml 72-95 Lbs. 11 Years 15 Ml.

    INGREDIENTS

    Active Ingredients: Acetaminophen. Inactive Ingredients: Organic Agave, Organic Natural Flavor, Water, Organic Natural Citrusextract, Organic Blueberry Flavor.

    SAFETY

    DIMENSIONS
    Dimensions
    Depth 1.94
    Width 1.94
    Height 4.91
    REVIEWS
    COMPARE TO SIMILAR PRODUCTS
    COMPARE TO SIMILAR PRODUCTS
    !